A genetic algorithm for constructing bijective substitution boxes with high nonlinearity

Wang, Yong, Zhang, Zhiqiang, Zhang, Leo Yu, Feng, Jun, Gao, Jerry and Lei, Peng 2020, A genetic algorithm for constructing bijective substitution boxes with high nonlinearity, Information sciences, vol. 523, pp. 152-166, doi: 10.1016/j.ins.2020.03.025.

Attached Files
Name Description MIMEType Size Downloads

Title A genetic algorithm for constructing bijective substitution boxes with high nonlinearity
Author(s) Wang, Yong
Zhang, Zhiqiang
Zhang, Leo YuORCID iD for Zhang, Leo Yu orcid.org/0000-0001-9330-2662
Feng, Jun
Gao, Jerry
Lei, Peng
Journal name Information sciences
Volume number 523
Start page 152
End page 166
Total pages 15
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-06
ISSN 0020-0255
Keyword(s) Genetic algorithm
S-box
Nonlinearity
Chaos
Optimization
Language eng
DOI 10.1016/j.ins.2020.03.025
Indigenous content off
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30135853

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 54 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 31 Mar 2020, 14:04:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.